Alert archive / Indiana / Tornado Warnings in 2023
Tornado Warning 26, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Jun 25, 2023, 5:36 PM EDT for Jackson County, Jennings County, Indiana. It was in force for 39 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 5:36 PM EDT (21:36 UTC)
- Expired
- Jun 25, 2023, 6:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Jackson County, IN, Jennings County, IN
The radar
The Louisville radar (KLVX), 102 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 5:37 PM EDT | HAIL 1 | 2 E Seymour, IN | Report of quarter (1.00 in.) sized hail east of Seymour. |
| Jun 25, 5:37 PM EDT | HAIL 1 | 2 E Seymour, IN | Report of quarter (1.00 in.) sized hail east of Seymour. |
| Jun 25, 5:40 PM EDT | TSTM WND DMG | 5 S Hayden, IN | Report via email; Time estimated via radar; Multiple trees down and barn roof damage. |
| Jun 25, 5:45 PM EDT | TSTM WND DMG | 5 Sse Hayden, IN | Tree fell on propane tank. No damage to house. Big limbs fell in same direction. 4 or 5 trees down and uprooted across the street. |
| Jun 25, 5:45 PM EDT | TSTM WND DMG | 6 S Hayden, IN | Relayed report of possible damage in Jennings county along CR 640 West near Commiskey. Barn roof blown off and trees uprooted. Time estimated from radar. |
| Jun 25, 5:45 PM EDT | TSTM WND DMG | 6 S Hayden, IN | Relayed report of possible damage in Jennings county along CR 640 West near Commiskey. Barn roof blown off and trees uprooted. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:34 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1639 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
044
WFUS53 KIND 252136
TORIND
INC071-079-252215-
/O.NEW.KIND.TO.W.0026.230625T2136Z-230625T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
536 PM EDT Sun Jun 25 2023
The National Weather Service in Indianapolis has issued a
* Tornado Warning for...
Northeastern Jackson County in south central Indiana...
Southern Jennings County in southeastern Indiana...
* Until 615 PM EDT.
* At 536 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Seymour, moving east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Hayden around 545 PM EDT.
Paris Crossing around 555 PM EDT.
This includes Interstate 65 between mile markers 39 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3890 8599 3904 8589 3904 8586 3891 8546
3891 8554 3888 8554 3888 8557 3885 8557
3885 8561 3883 8561 3882 8563 3883 8565
3882 8570 3883 8572 3881 8579 3880 8580
TIME...MOT...LOC 2136Z 288DEG 33KT 3891 8588
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Nield4 follow-up statements
687
WWUS53 KIND 252146
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
546 PM EDT Sun Jun 25 2023
INC071-079-252215-
/O.CON.KIND.TO.W.0026.000000T0000Z-230625T2215Z/
Jackson IN-Jennings IN-
546 PM EDT Sun Jun 25 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR EAST
CENTRAL JACKSON AND SOUTHERN JENNINGS COUNTIES...
At 545 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of Seymour, moving east at 25 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Paris Crossing.
This includes Interstate 65 between mile markers 40 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3889 8590 3901 8577 3891 8546 3891 8554
3888 8554 3888 8557 3885 8557 3885 8561
3883 8561 3882 8563 3883 8565 3882 8570
3883 8572 3881 8579 3880 8580
TIME...MOT...LOC 2145Z 290DEG 23KT 3888 8577
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Nield174
WWUS53 KIND 252151
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
551 PM EDT Sun Jun 25 2023
INC071-252200-
/O.CAN.KIND.TO.W.0026.000000T0000Z-230625T2215Z/
Jackson IN-
551 PM EDT Sun Jun 25 2023
...THE TORNADO WARNING FOR EAST CENTRAL JACKSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EDT for south central
and southeastern Indiana.
LAT...LON 3894 8580 3899 8570 3891 8547 3891 8554
3888 8554 3888 8557 3885 8557 3885 8561
3883 8561 3882 8563 3883 8565 3882 8570
3883 8573 3882 8575 3881 8579
TIME...MOT...LOC 2150Z 288DEG 33KT 3886 8570
$$
INC079-252215-
/O.CON.KIND.TO.W.0026.000000T0000Z-230625T2215Z/
Jennings IN-
551 PM EDT Sun Jun 25 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR SOUTHERN
JENNINGS COUNTY...
At 550 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southwest of Vernon, or 11 miles southeast of
Seymour, moving east at 40 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Paris Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3894 8580 3899 8570 3891 8547 3891 8554
3888 8554 3888 8557 3885 8557 3885 8561
3883 8561 3882 8563 3883 8565 3882 8570
3883 8573 3882 8575 3881 8579
TIME...MOT...LOC 2150Z 288DEG 33KT 3886 8570
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Nield274
WWUS53 KIND 252156
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
556 PM EDT Sun Jun 25 2023
INC079-252215-
/O.CON.KIND.TO.W.0026.000000T0000Z-230625T2215Z/
Jennings IN-
556 PM EDT Sun Jun 25 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR SOUTHERN
JENNINGS COUNTY...
At 556 PM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Vernon, or 13 miles southeast of
Seymour, moving southeast at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Paris Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3887 8577 3897 8564 3891 8547 3891 8554
3888 8554 3888 8557 3885 8557 3885 8561
3883 8561 3882 8563 3883 8565 3882 8570
3883 8573 3882 8575
TIME...MOT...LOC 2156Z 304DEG 24KT 3884 8568
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Nield909
WWUS53 KIND 252206
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
606 PM EDT Sun Jun 25 2023
INC079-252215-
/O.EXP.KIND.TO.W.0026.000000T0000Z-230625T2215Z/
Jennings IN-
606 PM EDT Sun Jun 25 2023
...THE TORNADO WARNING FOR SOUTHERN JENNINGS COUNTY WILL EXPIRE AT
615 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 PM EDT for southeastern
Indiana.
LAT...LON 3887 8577 3897 8564 3891 8547 3891 8554
3888 8554 3888 8557 3885 8557 3885 8561
3883 8561 3882 8563 3883 8565 3882 8570
3883 8573 3882 8575
TIME...MOT...LOC 2205Z 288DEG 33KT 3882 8559
$$
NieldWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 25, 5:23 PM EDT, 13 minutes earlier.
Area forecast discussion, Jun 25, 5:23 PM EDT, 13 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 523 PM EDT Sun Jun 25 2023 .Mesoscale Update... Issued at 523 PM EDT Sun Jun 25 2023 Severe threat continues across the southeast forecast area and far east central areas. Although some CIN is present, storms remain potent in the aforementioned areas with plentiful instability continuing. Some isolated cells continue to develop a bit behind the line as well and will watch these for potential hail. Bulk of storms will be out of the area by 630 to 700 PM. Behind the thunderstorms, clearing and drier air moving in has allowed good mixing. Winds will gust into the 35 to perhaps 45 mph range and temperatures will warm back into the 90s some areas. (Lawrenceville, IL reported 101 degrees but that is an outlier). && .Short Term...(This evening through Monday) Issued at 305 PM EDT Sun Jun 25 2023 * Strong to severe storms will continue this afternoon * Chances for rain return mainly on Monday For the details about the severe storms this afternoon, please see the mesoscale discussions. Tonight... Much of if not all of the convection will be east of the area by 00Z. Will keep some low PoPs in the east and southeast early tonight to cover stragglers. Some additional showers may develop later this evening into the overnight across mainly the northern forecast area in wrap around forcing from the system. Will have some low PoPs there. Lows tonight will be in the 60s. Monday... An upper level low near eastern Lower Michigan will swing a trough through the area on Monday. Enough moisture will remain with the system to generate scattered to numerous showers, mainly in the afternoon when some instability builds. Highest PoPs will be in the northeast, closest to the upper low. Some thunder will be possible with the instability, but severe storms are not expected. Highs will be in the 70s northeast where more clouds will be to the middle 80s southeast with more sun. && .Long Term...(Monday night through Sunday) Issued at 305 PM EDT Sun Jun 25 2023 Monday night into Tuesday... The upper level low to the northeast will continue to influence the northeast portions of central Indiana with chances for rain continuing at times. Temperatures in these areas will remain cooler than average. To the southwest, less influence from the upper low will bring fewer clouds and temperatures in the 80s. Tuesday night into Wednesday... Surface high pressure will provide dry conditions during this period. Temperatures will be near normal to a bit below normal in the northeast. Wednesday night through Friday... An upper ridge will attempt to move east and influence the area, but the axis will remain well west. This will put us on the edge and allow any energy moving around the edge to perhaps bring some scattered convection. Will have some low PoPs to account for these. Temperatures will warm as the ridge gets closer, with highs warming into the middle 80s to middle 90s by Friday, with warmest temperatures in the southwest closest to the ridge's influence. Friday night onward... An upper low to the north of the area will influence the area along with a low pressure system. Some timing questions remain, so will just go with chance PoPs through this period. Temperatures will remain warm. && .Aviation...(18Z TAF Issuance) Issued at 125 PM EDT Sun Jun 25 2023 Impacts: * Convection developing shortly after 18Z with greatest impacts late this afternoon at KBMG and KIND * Strongest storms may produce brief wind gusts to 50kts * Dry after 22Z at all terminals * Non thunderstorm wind gusts up to 25kts through early evening * MVFR ceilings possible Monday morning Discussion: The region remains in a lull at the moment as the atmosphere organizes for expected robust convective development to initiate somewhere between 18-19Z ahead of an approaching boundary over eastern Illinois. KHUF and very possibly KLAF will not be impacted as convection likely fires east of those terminals. For KBMG and KIND though...storms will impact between 19-22Z with the potential for brief damaging wind gusts...large hail and very heavy rainfall. With the highest confidence in impacts at KIND...will maintain a tempo group and adjust as needed. Outside of any storms...southwest winds will continue to gust to around 25kts at times...gradually transitioning to westerly behind the boundary this evening before diminishing. For the overnight into Monday...skies will largely clear tonight before expansion of MVFR stratocu towards daybreak as the cold pool associated with the upper low approaches. Winds will become gusty again Monday from the west with the potential for a few showers by later in the afternoon. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale...50 Short Term...50 Long Term...50 Aviation...Ryan
Hazardous weather outlook, Jun 25, 3:28 PM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 328 PM EDT Sun Jun 25 2023 INZ021-029>031-036>042-044>049-051>057-060>065-067>072-261930- Carroll-Tippecanoe-Clinton-Howard-Montgomery-Boone-Tipton-Hamilton- Madison-Delaware-Randolph-Parke-Putnam-Hendricks-Marion-Hancock- Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene- Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence- Jackson-Jennings- Including the cities of Delphi, Flora, Lafayette, West Lafayette, Frankfort, Kokomo, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 328 PM EDT Sun Jun 25 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. A broken line of thunderstorms will move east across the area this afternoon into early evening. Damaging winds and large hail will be the main severe threats. A few tornadoes are possible as well. Severe storms should be east of the area by 800 PM. Storm motion will be from the west 30 to 40 mph. Temperatures prior to the storms will warm into the lower and mid 90s in much of the area with heat indices peaking close to 100 degrees in some locations. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms will be possible at times through Tuesday and again Thursday afternoon through Saturday. Lightning and brief heavy rain will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed this afternoon and early evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ028-035-043-261930- Warren-Fountain-Vermillion- Including the cities of Williamsport, West Lebanon, Attica, Covington, Veedersburg, Clinton, and Fairview Park 328 PM EDT Sun Jun 25 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. A few thunderstorms remain possible this afternoon. Severe storms are no longer expected, but any storm will be capable of producing gusty winds, hail, and heavy rain. Storm motion will be from the west 30 to 40 mph. Warm and humid conditions will persist this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms will be possible at times through Tuesday and again Thursday afternoon through Saturday. Lightning and brief heavy rain will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jun 25, 4:55 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
455 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Hail Shelbyville 39.52N 85.78W
06/25/2023 E0.25 inch Shelby IN Trained Spotter
&&
ELBLocal storm report, Jun 25, 5:00 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
500 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Hail 3 NNW Sheridan 40.17N 86.24W
06/25/2023 E2.50 inch Boone IN Public
Report from mPING: Tennis Ball (2.50 in.).
&&
ELBLocal storm report, Jun 25, 5:07 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
507 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM Tornado 2 N New Whiteland 39.59N 86.10W
06/25/2023 Johnson IN Public
Multiple pictures from the public of a
possible tornado near Highway 31 and
Worthsville Road.
&&
JMLocal storm report, Jun 25, 5:09 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
509 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Tstm Wnd Dmg 3 SE Newberry 38.90N 86.97W
06/25/2023 Daviess IN Public
Tornado possible.
&&
ELBLocal storm report, Jun 25, 5:19 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
519 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Hail 1 WNW Spurgeons Corner 39.07N 86.16W
06/25/2023 E0.75 inch Brown IN Public
Report from mPING: Dime (0.75 in.).
&&
ELBLocal storm report, Jun 25, 5:35 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
535 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Tstm Wnd Dmg 4 ENE Waverly 39.57N 86.21W
06/25/2023 Johnson IN Public
Multiple public reports of damage to
structures and heavily damaged roofs off
Stones Crossing Road in the Kensington Grove
Neighborhood. Time estimated via radar. *TOR
POSSIBLE*.
&&
JMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 4:44 AM EDT | Special Weather Statement | IND | Clay, Knox, Sullivan, Vigo | 31 min |
| Jun 25, 5:15 AM EDT | Special Weather Statement | IND | Greene | 30 min |
| Jun 25, 5:38 AM EDT | Special Weather Statement | IND | Knox | 37 min |
| Jun 25, 5:44 AM EDT | Special Weather Statement | IND | Parke, Vermillion | 31 min |
| Jun 25, 5:48 AM EDT | Special Weather Statement | IND | Greene | 27 min |
| Jun 25, 5:59 AM EDT | Special Weather Statement | IND | Martin | 31 min |
| Jun 25, 6:10 AM EDT | Special Weather Statement | IND | Lawrence | 35 min |
| Jun 25, 6:14 AM EDT | Special Weather Statement | IND | Parke | 31 min |
| Jun 25, 6:45 AM EDT | Special Weather Statement | IND | Jackson | 30 min |
| Jun 25, 6:47 AM EDT | Special Weather Statement | IND | Greene | 28 min |
| Jun 25, 2:03 PM EDT | Special Weather Statement | IND | Tippecanoe | 27 min |
| Jun 25, 2:20 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Fountain, Montgomery, Tippecanoe | 25 min |
| Jun 25, 2:45 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 30 min |
| Jun 25, 2:50 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 25 min |
| Jun 25, 3:07 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam, Vigo | 23 min |
| Jun 25, 3:09 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 36 min |
| Jun 25, 3:12 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery | 33 min |
| Jun 25, 3:23 PM EDT | Severe Thunderstorm Warning | IND | Clay, Monroe, Morgan, Owen, Putnam | 37 min |
| Jun 25, 3:29 PM EDT | Tornado Warning | IND | Boone, Clinton, Hamilton, Tipton | 31 min |
| Jun 25, 3:37 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 38 min |
| Jun 25, 3:47 PM EDT | Tornado Warning | IND | Clay, Monroe, Morgan, Owen | 28 min |
| Jun 25, 3:56 PM EDT | Tornado Warning | IND | Hamilton, Madison, Tipton | 34 min |
| Jun 25, 4:01 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion, Rush | 30 min |
| Jun 25, 4:05 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 25 min |
| Jun 25, 4:07 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin | 23 min |
| Jun 25, 4:09 PM EDT | Areal Flood Advisory | IND | Hendricks, Johnson, Marion, Morgan | 2 hr |
| Jun 25, 4:10 PM EDT | Tornado Warning | IND | Brown, Monroe, Morgan, Owen | 50 min |
| Jun 25, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan, Shelby | 34 min |
| Jun 25, 4:15 PM EDT | Tornado Warning | IND | Johnson, Shelby | 30 min |
| Jun 25, 4:19 PM EDT | Tornado Warning | IND | Daviess, Greene, Lawrence, Martin | 41 min |
| Jun 25, 4:25 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Madison | 35 min |
| Jun 25, 4:26 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 34 min |
| Jun 25, 4:31 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 44 min |
| Jun 25, 4:32 PM EDT | Tornado Warning | IND | Johnson, Marion, Rush, Shelby | 28 min |
| Jun 25, 4:34 PM EDT | Tornado Warning | IND | Daviess, Martin | 26 min |
| Jun 25, 4:36 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Howard, Madison, Tipton | 24 min |
| Jun 25, 4:38 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Monroe | 52 min |
| Jun 25, 4:44 PM EDT | Tornado Warning | IND | Brown, Jackson, Lawrence, Monroe | 46 min |
| Jun 25, 4:52 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 38 min |
| Jun 25, 4:53 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence | 25 min |
| Jun 25, 4:55 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 35 min |
| Jun 25, 5:06 PM EDT | Tornado Warning | IND | Jackson | 39 min |
| Jun 25, 5:10 PM EDT | Severe Thunderstorm Warning | IND | Martin | 20 min |
| Jun 25, 5:50 PM EDT | Special Weather Statement | IND | Johnson, Rush, Shelby | 25 min |
| Jun 25, 6:21 PM EDT | Special Weather Statement | IND | Jackson | 24 min |
| Jun 25, 6:59 PM EDT | Special Weather Statement | IND | Jackson | 46 min |
| Jun 25, 7:02 PM EDT | Areal Flood Advisory | IND | Jackson, Lawrence | 3 hr |
Nearby
Tornado Warnings in Indiana, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.